Volume 13, Number 1, January-March 2007
|Page(s)||135 - 162|
|Published online||14 February 2007|
Non-local approximation of free-discontinuity problems with linear growth
Dipartimento di Matematica “F. Casorati”
Via Ferrata 1, 27100, Pavia, Italy;
Revised: 22 November 2005
We approximate, in the sense of Γ-convergence, free-discontinuity functionals with linear growth in the gradient by a sequence of non-local integral functionals depending on the average of the gradients on small balls. The result extends to higher dimension what we already proved in the one-dimensional case.
Mathematics Subject Classification: 49Q20 / 49J45 / 49M30
Key words: Variational approximation / free discontinuities.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.